Our expert says:
The only products which are known to lower libido are products which have this as a side effect (eg. some contraceptive pills, SSRIs, etc). All of these require a prescription so you would need to discuss this with a doctor first. Before you do so, however, I would ask you to consider several things.
There are two issues here: your boyfriend's ED and your unmet sexual feelings. Firstly, if your boyfriend experiences ED he really needs to have had a check up with a doctor to make sure that his general health is okay because erection difficulties can be an indication of serious health problems (not just ED itself! - eg. cardiovascular disease). If he is healthy, he could address this problem either by way of sex therapy (preferably with you present) or with one of the newer medications on the market (e.g. viagra, cialis, levitra). I am assuming that this is not happening and I'm wondering what this means (i.e. are there relationship issues that need to be addressed and he is
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.